MathSciNet Relay Station
MathSciNet bibliographic data
MR573298 60K05 (60K25)
Daley, D. J. Tight bounds for the renewal function of a random walk. Ann. Probab. 8 (1980), no. 3, 615–621.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement